# SDR 2012FA0000602

- Difficulty date: August 15, 2012
- Submitted: August 31, 2012
- Operation: General aviation
- Aircraft: N75603
- Make and model: Cessna 172N
- Aircraft serial: 17267843
- Engine: Lyc O320*
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Breaker
- Part number: S13605L
- Condition: Inoperative
- Location: Nr 3 Radio
- Part time: 1,609 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTED A CLICKING ACCOMPANIED BY AMMETER INDICATING A HEAVY DISCHARGE.  PROBLEM ISOLATED TO A CIRCUIT BREAKER THAT WASN`T TRIPPING THE INDICATOR BUTTON AND WAS WORKING AS AN AUTO RESET BREAKER.  A SHORT WAS LOCATED WITHIN THE ALREADY PLACARDED " INOP" ADF.  THE OWNER COMMENTED HE THOUGHT THE ISSUE WAS THE NORMAL OPS FOR THE PULSELIGHT SYSTEM.
